# SDR QXEA2020112200326

- Difficulty date: November 19, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N632QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000718
- Aircraft time: 7,153 hours, 4,359 cycles
- System (JASC): 2610 · Detection System
- Part: Fault Message
- Condition: False Indication
- Location: Cargo Fire Supre
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CRG FWD AND AFT FIRE SYS FAIL MESSAGES.  REMOVED FROM SERVICE.  POWERED DOWN A/C AND POWERED UP A/C AND COMPLIED WITH FIM TASK 26-15-00-810-801 1 THROUGH 7 A THROUGH C (1) AND FIM TASK 26-15-00-810-804A 1 THROUGH 7, A THROUGH C(1) FAULTS REMOVED.  RETURNED TO SERVICE.
